# SDR UPS07550057

- Difficulty date: June 26, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEAD BUG PARTS AND FOUL SMELL IN COCKPIT AND ALL DUCTS, FROM LOWER PANEL OF APU AIR INTAKE PLENUM.  CLEANED AIR INTAKE SCREEN AND SURROUNDING AREAS, ALL FUNCTIONS OF APU OPERATE NORMAL.  GOOD DUCT PRESSURE.  ENGINE STARTS NORMAL.
